Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for intermittent chronic gastritis

Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2452 Questions

default
Posted on Mon, 27 Mar 2017 in Digestion and Bowels
Question: I've had bouts of gastritis over the last 4 years and have had one recently. Antacids have resolved the problem each time. I've been experiencing a gnawing feeling in the upper stomach with burping.
What do you recommend?
doctor
Answered by Dr. Uday Nath Sahoo 1 hour later
Brief Answer:
Details below

Detailed Answer:
Hi,

Thanks for your question.

I do understand your pain and discomfort.

"As" per your current history you have gastritis problem so first identify the cause behind it. If it is due to some medications try to avoid it and if it is due to certain foods try to avoid it.secondly talk with your doctor to take a full course of 14 days of antibiotics to kill H pylori infection(clarithromycin+metronidazole) and to add a proton pump inhibitors like pantaprazole. Wash your hand with hand sanitizer before eating any things.

I hope I was able to address your query. If you have any further questions, please do not hesitate to write to me.

Wishing you all the best.

Thanks
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Proton pump

doctor1 MD

What is h-pyloric? I think that's what the doctor mentioned as a possibility about my stomach and intestinal problems.

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area which lasts for 5-10 minutes.its occurenCe is twice and thrice in 15 days. I have got all checkup...

doctor1 MD

hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2 days during these two weeks of vomiting . any ideas what this could be from?

doctor1 MD

Dear Doctor,

Recently, 3 different nights, I have been awakened with discomfort in my rib cage, like a balloon being blown up inside me. I can't seem to burp or pass gas when this happens. Feels as if there is no room for my lungs to breathe and like my heart is beating slower. I took Gas-X and it goes away in about 20 minutes. I have a history of acid reflux which is under control with Prevacid. Could I have a problem with not enough good bacteria in my gut due to taking the proton pump inhibitors for several years or could this be something more serious? Thank you.

doctor1 MD

Hello

I'm on my 2nd day of having chest pains in the middle of my chest. Almost a burning sensation but it can hurt with sharp movement or rolling over in bed. I'm a 31 yr old female with no family history of anything like this. I'm not in agony but very aware my chest hurts. Any suggestions? Thank you

doctor1 MD

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining of stomach pain and heatburn, he consulted his primary physician and gave him a proton pump inhibitor. A week later, he started feeling dizzy, and today he fainted, and admitted to the ER department CBC findings are insignificant but there was hematemesis . He is irritable, a little confused, pale, and having shock. Tests and exams to be performed tomorrow morning, but am very worried. Please advice.

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet for 2-3 months. I have finished my couse. But till now i am not well. i have the same problem.
A have also nervs pain in right leg's upper side.I have consulted with neurologists & examined so many tests.
I had low VitB12, Doctor has advised me to take mythicobol Injection for 12 weeks as per week. Now i am very frustrated with my health.Pls advice me on my email [ YYYY@YYYY ].
Best regards
Ravi Kishor Singh